Are vortex numbers preserved?

Yoshiaki Maeda, Akifumi Sako

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We study noncommutative vortex solutions that minimize the action functional of the Abelian Higgs model in 2-dimensional noncommutative Euclidean space. We first consider vortex solutions which are deformed from solutions defined on commutative Euclidean space to the noncommutative one. We construct solutions whose vortex numbers are unchanged under the noncommutative deformation. Another class of noncommutative vortex solutions via a Fock space representation is also studied.

Original languageEnglish
Pages (from-to)967-978
Number of pages12
JournalJournal of Geometry and Physics
Issue number8
Publication statusPublished - 2008 Aug
Externally publishedYes


  • Abelian-Higgs model
  • Noncommutative geometry
  • Vortex

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology


Dive into the research topics of 'Are vortex numbers preserved?'. Together they form a unique fingerprint.

Cite this